# SDR TSAA0132110

- Difficulty date: August 15, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3200 · Landing Gear System
- Part: Support Fitting
- Part number: 65465431
- Condition: Gouged
- Location: Lt Mlg Strut
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE LOCATED AT BS LT MLG STRUT SUPPORT FITTING.  REMOVED ALL SHARP EDGES AND BLENDED SMOOTH.  PERFORMED HFEC INSPECTION TO ENSURE TOTAL DAMAGE REMOVAL.  FLAP PEEN AREA PE SRM 51-10-8.  APPLIED AND BMS 10-11 TYPE 1 PRIMER.  RESTORED AIRCRAFT TO NORMAL CONDITION, PERFORMED OPS AND FUNCTIONAL TESTS OF MLG SYSTEM.  OPS CHECK OK IAW ECO 3242.  RECEIVED 8110-3 APPROVAL.  THIS IS CONSIDERED AN INTERIM REPAIR, PERMANENT REPAIR DUE NEXT C-CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
